@article{04038288, title = {On the quasiuniqueness of solutions of degenerate equations in Hilbert space.}, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {11}, year = {1988}, pages = {129-142}, doi = {10.1155/S0161171288000183}, zbl = {0637.34050}, language = {en}, url = {http://dml.mathdoc.fr/item/04038288} }
Schuchman, Vladimir. On the quasiuniqueness of solutions of degenerate equations in Hilbert space.. International Journal of Mathematics and Mathematical Sciences, Tome 11 (1988) pp. 129-142. doi : 10.1155/S0161171288000183. http://gdmltest.u-ga.fr/item/04038288/